JAIST Repository >
School of Knowledge Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/4997

Title: A parametric representation of linguistic hedges in Zadeh's fuzzy logic
Authors: Huynh, V. N.
Ho, T. B.
Nakamori, Y.
Keywords: Linguistic hedges
linguistic variable
distributive lattice
De Morgan algebra
fuzzy logic
approximate reasoning
Issue Date: 2002-09
Publisher: Elsevier
Magazine name: International Journal of Approximate Reasoning
Volume: 30
Number: 3
Start page: 203
End page: 223
DOI: 10.1016/S0888-613X(02)00075-0
Abstract: This paper proposes a model for the parametric representation of linguistic hedges in Zadeh’s fuzzy logic. In this model each linguistic truth value, which is generated from a primary term of the linguistic truth variable, is identified by a real number r depending on the primary term. It is shown that the model yields a method of efficiently computing linguistic truth expressions accompanied with a rich algebraic structure of the linguistic truth domain, namely De Morgan algebra. Also, a fuzzy logic based on the parametric representation of linguistic truth values is introduced.
Rights: NOTICE: This is the author's version of a work accepted for publication by Elsevier. V. N. Huynh, T. B. Ho and Y. Nakamori, International Journal of Approximate Reasoning, 30(3), 2002, 203-223, http://dx.doi.org/10.1016/S0888-613X(02)00075-0
URI: http://hdl.handle.net/10119/4997
Material Type: author
Appears in Collections:a10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
C2011.pdf201KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.

 


Contact : Library Information Section, Japan Advanced Institute of Science and Technology